# SDR UALA2009022300613

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 51,820 hours, 7,643 cycles
- Engine: Pwa PW40903
- Engine time: 17,964 hours, 24,878 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 420834
- Condition: Shorted
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG STATUS MSG R REVERSER.  CHECK LT RVDT (M78002) RESISTANCE CHECK WITHIN RANGE.  CHECK EEC HARNESS W604 WITH A MEGGAR AT CONN DM73003N PIN NR 3, 12, 11, 26 ALL SHORT TO GRD.  REPLACED W0604 HARNESS.  OP CHECK NR 2 ENG REV.  OP CHECK GOOD, NO MSG.
